# SDR 0201413137

- Difficulty date: May 4, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 01685
- Aircraft time: 480 hours, 235 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Pin
- Condition: Missing
- Location: Spoiler Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H, A

## Discrepancy

PILOT REPORTED LOSS OF HYDRAULIC FLUID IN THE GREEN HYDRAULIC SYSTEM DURING CLIMBOUT.  SWITCHED POWER TRANSFER UNIT TO OFF AND GREEN SYSTEM ENGINE 1 PUMP TO OFF.  COMPLETED GRAVITY GEAR EXTENSION AND LANDED IN MSP UNEVENTFULLY.  FOUND OUTBOARD SWIVEL GLAND IN RIGHT WING NR 5 SPOILER ACTUATOR LEAKING DUE TO RETAINING PIN MISSING.  REPLACED THE ACTUATOR 32-2760-9-0002.  RETURNED LANDING GEAR EXTENSION SYSTEM TO NORMAL MODE AFTER GRAVITY EXTENSION.  LEAK AND OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
